RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 1, Pages 60–96 (Mi izv1105)  

This article is cited in 4 scientific papers (total in 4 papers)

Whitehead groups of spinor groups

A. P. Monastyrnyi, V. I. Yanchevskii


Full text: PDF file (2277 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 36:1, 61–100

Bibliographic databases:

UDC: 512.74+512.552
MSC: 20G15
Received: 06.07.1989

Citation: A. P. Monastyrnyi, V. I. Yanchevskii, “Whitehead groups of spinor groups”, Izv. Akad. Nauk SSSR Ser. Mat., 54:1 (1990), 60–96; Math. USSR-Izv., 36:1 (1991), 61–100

Citation in format AMSBIB
\Bibitem{MonYan90}
\by A.~P.~Monastyrnyi, V.~I.~Yanchevskii
\paper Whitehead groups of spinor groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 1
\pages 60--96
\mathnet{http://mi.mathnet.ru/izv1105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1044048}
\zmath{https://zbmath.org/?q=an:0709.20022|0697.20031}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..36...61M}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 36
\issue 1
\pages 61--100
\crossref{https://doi.org/10.1070/IM1991v036n01ABEH001948}


Linking options:
  • http://mi.mathnet.ru/eng/izv1105
  • http://mi.mathnet.ru/eng/izv/v54/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nguyêñ Quôć ThÄńg, “On some new local-global principles over a real function field”, Communications in Algebra, 22:6 (1994), 2205  crossref
    2. V Chernousov, A Merkurjev, “R-Equivalence and Special Unitary Groups”, Journal of Algebra, 209:1 (1998), 175  crossref
    3. NGUYÊÑ QUÔĆ THǍŃG, “ON THE RATIONALITY OF ALMOST SIMPLE ALGEBRAIC GROUPS”, Int. J. Math, 10:05 (1999), 643  crossref
    4. V. I. Yanchevskii, “Reduced Whitehead groups and conjugacy problem for special unitary groups of anisotropic hermitian forms”, J. Math. Sci. (N. Y.), 192:2 (2013), 250–262  mathnet  crossref  mathscinet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:144
    Full text:63
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019